Nombre de documents

15

CV


Article dans une revue12 documents

  • Jean-François Emile, Catherine Julié, Karine Le Malicot, Come Lepage, Josep Tabernero, et al.. Prospective validation of a lymphocyte infiltration prognostic test in stage III colon cancer patients treated with adjuvant FOLFOX.. European journal of cancer (Oxford, England : 1990), 2017, 82, pp.16-24. 〈http://www.sciencedirect.com/science/article/pii/S0959804917309528?via%3Dihub#!〉. 〈10.1016/j.ejca.2017.04.025〉. 〈hal-01579009〉
  • Sebastian Mueller, Tal Orenshtein. Infinite excursions of router walks on regular trees. Electronic Journal of Combinatorics, Electronic Journal of Combinatorics, 2017, 24 (2), pp.P2.18. 〈http://www.combinatorics.org/ojs/index.php/eljc/article/view/v24i2p18〉. 〈hal-01285404〉
  • Lorenz A. Gilch, Sebastian Mueller, James Parkinson. Asymptotic entropy of random walks on Fuchsian buildings and Kac-Moody groups. Mathematische Zeitschrift, Springer, 2017, 285 (3-4), pp.707 - 738. 〈10.1007/s00209-016-1725-7〉. 〈hal-01285406〉
  • Wilfried Huss, Sebastian Mueller, Ecaterina Sava-Huss. Rotor-routing on Galton-Watson trees. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2015, 〈10.1214/ECP.v20-4000〉. 〈hal-01255404〉
  • Sebastian Mueller. Interacting growth processes and invariant percolation. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2015, 25, pp.268 - 286. 〈10.1214/13-AAP995〉. 〈hal-01103211〉
  • Christian Bartsch, Michael Kochler, Thomas Kochler, Sebastian Mueller, Serguei Popov. Cookie branching random walks. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (2), pp.323-358. 〈hal-01255401〉
  • Nina Gantert, Sebastian Mueller, Serguei Popov, Marina Vachkovskaia. Random walks on Galton–Watson trees with random conductances. Stochastic Processes and their Applications, Elsevier, 2012, 122 (4), 〈10.1016/j.spa.2012.01.004〉. 〈hal-01255390〉
  • Itai Benjamini, Sebastian Mueller. On the trace of branching random walks. Groups Geometry and Dynamics, European Mathematical Society, 2012, 6 (2), pp. 231-247. 〈10.4171/GGD/156 〉. 〈hal-01255380〉
  • E. Candellero, L. A. Gilch, Sebastian Mueller. Branching random walks on free products of groups. Proceedings of the London Mathematical Society, London Mathematical Society, 2012, 104 (6), 〈10.1112/plms/pdr060〉. 〈hal-01255386〉
  • Lorenz A. Gilch, Sebastian Mueller. Random Walks on Directed Covers of Graphs. Journal of Theoretical Probability, Sprnger, 2011, 24 (1), 〈10.1007/s10959-009-0256-0〉. 〈hal-01281193〉
  • Christophe Gallesco, Sebastian Mueller, Serguei Popov, Marina Vachkovskaia. Spiders in random environment. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2011, 8, pp.127-147. 〈hal-01255367〉
  • C. Gallesco, Sebastian Mueller, Serguei Popov. A note on spider walks. ESAIM: Probability and Statistics, EDP Sciences, 2011. 〈hal-01281191〉

Pré-publication, Document de travail3 documents

  • L. A. Gilch, Sebastian Mueller, J. Parkinson. Limit theorems for random walks on Fuchsian buildings and Kac-Moody groups. 2016. 〈hal-01285400〉
  • Lorenz Gilch, Sebastian Mueller. Ends of branching random walks on planar hyperbolic Cayley graphs. 2014. 〈hal-01062901〉
  • Peter Haïssinsky, Pierre Mathieu, Sebastian Mueller. Renewal theory for random walks on surface groups. 2013. 〈hal-01228365〉